Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is joint pain and body ache a side effect of taking imuran?

Hi I ve been on imuran tabs 2 per day for the last 3 months for crohns For the last few weeks I ve been getting a lot of aches in my boners, different parts of the body I m wondering if its a side effect to the imuran I have had 2 blood test since I ve been on the medication & they were both normal & other then joint & body ache my bowels have been better
Thu, 28 Feb 2019
Report Abuse
Question is related to
Drug/Medication
Medical Topics ,  
General & Family Physician 's  Response
Hello,

The drug you are taking is an immunosuppressant which is prescribed in diseases like Crohn’s disease. Your doctor has prescribed it for it’s more benefits than the adverse effects.

There are some side effects which are commonly seen but not serious ones like nausea.

Joint pain and body ache are serious side effects of the drug and I would advise you to see your doctor immediately for this.

Your doctor might suggest an alternate option or change in dose of the medicine as per your condition if required.

So do not panic, follow your doctor’s advice on this.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Manisha Auradkar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have very bad body aches and joint pain. I had a mastectomy on 02/04/14 for stage 1 HER positive right breast cancer. PET scan in April 2014 was...

Recent questions on  Azathioprine

doctor1 MD

I have Crohn s Disease and now C-Diff from recent hospital stay. My problem is my left arm gets really red along with my left cheek on my face....

doctor1 MD

Hi I ve been on imuran tabs 2 per day for the last 3 months for crohns For the last few weeks I ve been getting a lot of aches in my boners,...

doctor1 MD

Dear Dr. am suffering of numbing in my feets since 25 years started in my toe coming up to my full left foot and now my right foot also begun since...

doctor1 MD

I am 29 years old man having diarrhea since 2008 : I many teasts and take
many types of druges> at last I made capsule camera to ind 7 erosion...

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my...

doctor1 MD

Hi. I have had Myasthenia Gravis for 23 years and I am only 39!! My symptoms came on very quickly and very severely and I had a Thymectomy within 6...